It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Skin Problems Message Board

  • Has anyone on this board taken blood pressure med. and gotten itchy red rash from it?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-28-2008, 04:57 PM   #1
    sunshine123
    Senior Veteran
    (female)
     
    Join Date: Mar 2001
    Location: San Diego, Ca.
    Posts: 1,825
    sunshine123 HB Usersunshine123 HB Usersunshine123 HB Usersunshine123 HB User
    Unhappy Has anyone on this board taken blood pressure med. and gotten itchy red rash from it?

    Hi everyone: I was taking Lisinopril HCTV for high blood pressure when I broke out with a red, itchy rash on the back of my hands, top of feet and wrists. I stopped taking the drug b/c I wasn't sure if it was an allergic reaction or a side effect of the drug. My Dr. was out of town, so I couldn't speak to him about it. I read that the HCT part of the drug can cause photosensitivity and maybe that's why I have the rash, but I was only exposed to the sun for a few minutes. I've been taking Benadryl and using over the counter cortisone cream b/c the rash itches so bad. It isn't getting better and I've read that a rash can last for weeks to months!!! I wrote a note to my Dr. asking him to prescribe a different blood pressure med. for me. I'm hoping the rash will clear up so I don't have to see a Dermatologist. I'm sick to death of all the Drs. appointments I've had since January. Any advice is appreciated. Thanks.

     
    Sponsors Lightbulb
       
    Old 05-02-2008, 01:18 PM   #2
    spad43
    Newbie
    (male)
     
    Join Date: Nov 2007
    Location: Stoneham, MA USA
    Posts: 3
    spad43 HB User
    Re: Has anyone on this board taken blood pressure med. and gotten itchy red rash from

    About 2 months ago, I started to itch and I developed a rash on my feet, lower legs, shoulder and neck, forearm and buttocks. Primary care dr prescribed a cream and antihistimine pill, and things got better. When I stopped with the medication, the rash came back with a vengeance and after tolerating it for a few more weeks, I went to a dermatologist. When it was realized that I was taking lisinopril, the dr commented that it can cause the rash. Since I have been taking this for years without incident, I was not convinced, until I remembered that CVS sent a note with my refill back in Feb that they changed to a new supplier for this prescription and it would thus look different. Well different it is, as it now looks like that was around the time things started. The biopsy taken at the drs will tell the story, so I am just waiting to make it official.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Is there anyone who has info on these meds? brattybratteddi Drug Interactions / Side Effects 10 09-08-2010 09:14 AM
    Has anyone gotten a rash from mepron? shonks5 Lyme Disease 1 05-06-2010 10:33 AM
    Anyone have good knowledge of probiotics? tiredpoet Alternative Medicine 7 01-13-2009 07:44 AM
    What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
    Veteran Member updates...Subs/joy/gloria/scots..anyone charlotte67 Inner Ear Disorders 15 05-02-2007 10:49 AM
    Could this be lupus??????????? ventcrew Lupus 1 10-11-2006 03:01 PM
    Does anyone do this????? Answer PLEASE!!!! shellymay Multiple Sclerosis 21 05-31-2006 09:11 PM
    Has anyone here gotten better, I am a little skepticle Bothrops Lyme Disease 36 05-25-2005 01:58 AM
    anyone get red marks on their body? Rorie Fibromyalgia 2 11-08-2004 10:06 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is Off
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:41 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!